Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 89

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the integrability of the coupling moment for time-inhomogeneous Markov chains
V. V. Golomoziy and N. V. Kartashov.
Theor. Probability and Math. Statist. 89 (2014), 1-12
Abstract, references and article information
Full-text PDF    
Semi-Markov approach to the problem of delayed reflection of diffusion Markov processes
B. P. Harlamov.
Theor. Probability and Math. Statist. 89 (2014), 13-22
Abstract, references and article information
Full-text PDF    
On a conjecture of Erdös about additive functions
Karl-Heinz Indlekofer.
Theor. Probability and Math. Statist. 89 (2014), 23-31
Abstract, references and article information
Full-text PDF    
Consistency and asymptotic normality of the periodogram estimator of harmonic oscillation parameters
A. V. Ivanov and B. M. Zhurakovskyi.
Theor. Probability and Math. Statist. 89 (2014), 33-43
Abstract, references and article information
Full-text PDF    
Quantitative and qualitative limits for exponential asymptotics of hitting times for birth-and-death chains in a scheme of series
N. V. Kartashov.
Theor. Probability and Math. Statist. 89 (2014), 45-56
Abstract, references and article information
Full-text PDF    
Compound kernel estimates for the transition probability density of a Lévy process in $\mathbb R^{n}$
Victoria Knopova.
Theor. Probability and Math. Statist. 89 (2014), 57-70
Abstract, references and article information
Full-text PDF    
Storage impulsive processes on increasing time intervals
V. S. Koroliuk, R. Manca and G. D’Amico.
Theor. Probability and Math. Statist. 89 (2014), 71-81
Abstract, references and article information
Full-text PDF    
Lift zonoid order and functional inequalities
Alexei M. Kulik and Taras D. Tymoshkevych.
Theor. Probability and Math. Statist. 89 (2014), 83-99
Abstract, references and article information
Full-text PDF    
Asymptotic behavior of integral functionals of unstable solutions of one-dimensional Itô stochastic differential equations
G. L. Kulinich, S. V. Kushnirenko and Y. S. Mishura.
Theor. Probability and Math. Statist. 89 (2014), 101-114
Abstract, references and article information
Full-text PDF    
Poisson approximation of processes with locally independent increments and Markov switching
N. Limnios and I. V. Samoilenko.
Theor. Probability and Math. Statist. 89 (2014), 115-126
Abstract, references and article information
Full-text PDF    
Minimax-robust filtering problem for stochastic sequences with stationary increments
M. M. Luz and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 89 (2014), 127-142
Abstract, references and article information
Full-text PDF    
Properties of integrals with respect to fractional Poisson processes with compact kernels
Y. Mishura and V. Zubchenko.
Theor. Probability and Math. Statist. 89 (2014), 143-152
Abstract, references and article information
Full-text PDF    
Quasi-stationary distributions for perturbed discrete time regenerative processes
Mikael Petersson.
Theor. Probability and Math. Statist. 89 (2014), 153-168
Abstract, references and article information
Full-text PDF    
Asymptotic properties of the corrected score estimator in the autoregressive model with measurement errors
D. S. Pupashenko, S. V. Shklyar and A. G. Kukush.
Theor. Probability and Math. Statist. 89 (2014), 169-180
Abstract, references and article information
Full-text PDF    
Mixed stochastic delay differential equations
G. Shevchenko.
Theor. Probability and Math. Statist. 89 (2014), 181-195
Abstract, references and article information
Full-text PDF